Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On rates of convergence for the invariance principle


Author: Walter A. Rosenkrantz
Journal: Trans. Amer. Math. Soc. 129 (1967), 542-552
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1967-0215347-7
MathSciNet review: 0215347
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung, On the maximum partial sums of sequences of independent random variables, Trans. Amer. Math. Soc. 64 (1948), 205-233. MR 0026274 (10:132b)
  • [2] M. Donsker, An invariance principle for certain probability limit theorems, Mem. Amer. Math. Soc. No. 6 (1951), 12 pp. MR 0040613 (12:723a)
  • [3] J. L. Doob, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Statist. 20 (1949), 393-403. MR 0030732 (11:43a)
  • [4] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. 52 (1946), 292-302. MR 0015705 (7:459b)
  • [5] W. Feller, An introduction to probability theory and its applications, Vols. 1 and 2, Wiley, New York, 1956; 1966. MR 0210154 (35:1048)
  • [6] G. A. Hunt, Markoff processes and potentials. I, Illinois J. Math. 1 (1957), 44-93. MR 0091349 (19:951g)
  • [7] M. Loève, Probability theory, 3rd ed., Van Nostrand, Princeton, N. J., 1963. MR 0203748 (34:3596)
  • [8] Ju. V. Prochorov, Convergence of random processes and limit theorems in probability, Theor. Probability Appl. 1 (1956), 157-214. MR 0084896 (18:943b)
  • [9] A. V. Skorokhod, Studies in the theory of random processes (Translated from Russian), Addison-Wesley, Reading, Mass., 1965. MR 0185620 (32:3082b)
  • [10] B. von Bahr and C.-G. Esseen, Inequalities for the rth absolute moment of a sum of random variables, $ 1 \leqq r \leqq 2$, Ann. Math. Statist. 36 (1965), 299-303. MR 0170407 (30:645)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0215347-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society